# SDR SWAA2012121310586

- Difficulty date: December 7, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Aircraft time: 57,567 hours, 46,985 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Latch
- Part number: H33649
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL BOOST PUMP LATCH  ASSEMBLIES CRACKED.  REMOVED AND REPLACED 5 EACH LEFT WING FUEL BOOST PUMP LATCH ASSEMBLIES ON BOOST PUMP ACCESS PANELS IAW SOPM 20-50-01.
